# SDR AALA202104159009

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 77,713 hours, 9,950 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE DETECTOR AURAL AND ASSOCIATED EICAS MSG BEGAN AT 15000 FEET FOR LAVATORY 3F-1 AND 2. FIM TASK 26-14-00-810-808, OBSERVED NO MAINTENANCE ACTION IS NECESSARY, LAVATORY SMOKE DETECTION OPERATIONAL TEST IAW AMM 26-13-00-710-801 CARRIED OUT AND PASSED SUCESSFULY.
